# SDR UALA2012080804275

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 66,869 hours, 12,644 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 68
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WEATHER RADAR WILL NOT TEST.    REPLACED CONTROL PANEL.  INSTALLED PER MM AND OPS CHECKED GOOD.
